MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3542501
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient who had a 250cc mentor memorygel breast implant placed experienced left sided rupture post procedure.The rupture was discovered during explant.Explant and replacement with a new 250cc mentor memorygel breast implant was performed on (b)(6) 2023.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: unknown mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on february 15, 2024.The lot and serial number were clarified to be (b)(6), respectively.A manufacturing record evaluation was performed for the finished device 6871338 number, and no non-conformances were identified.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
Multiple attempts were made to get clarification about the lot number, however no further information is available and the mre could not be performed.If clarification is received in the future the mre will be completed.Manufacturer¿s reference number: (b)(4) on (b)(6) 2024 mentor became aware that it erroneously omitted the fact that the complaint device was discarded.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.
 
Additional Manufacturer Narrative
On (b)(6) 2024, mentor completed evaluation of a photo of the device.Photo evaluation summary: upon visual evaluation of the image provided in the complaint, the implant was observed severely ruptured.As the product involved in this complaint was discarded, the device couldn´t be analyzed according to our procedures.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key18607117
Report Number1645337-2024-01053
Device Sequence Number18424020
Product Code FTR
UDI-Device Identifier00081317000846
UDI-Public00081317000846
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2019
Device Catalogue Number3542501
Device Lot Number6871338
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer02/06/2024
02/15/2024
03/03/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date02/14/2024
02/21/2024
03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale